nausea with bc pill

posted 3 years ago in Wellness
Post # 3
Member
9137 posts
Buzzing Beekeeper
  • Wedding: November 2013 - St. Augustine Beach, FL

Yep. It will pass. Go to bed early if you can and try to sleep through it.

Post # 4
Member
4827 posts
Honey bee
  • Wedding: June 2013 - Upstate NY

I also feel SO sick on BC. I got put on the Nuva Ring because of it. Ugh the first two days are the wprst! I find it’s usually because of having an empty stomach. Definitely eat some crackers and keep your tummy fulll the first few days. I would say it gets better but mine didn’t even off.

If you really don’t like the hormones from the actual pill (they go through your stomach, making nausea worse) then maybe ask your Dr about the Nuva Ring

Post # 5
Member
63 posts
Worker bee
  • Wedding: September 2013

When I was on the pill my doctor had originally told me to take the pill at night in case of nausea 🙂

Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors